| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 29-32


Muhammad Fahmi Razali, Asmala Ahmad, Othman Mohd, Nurul Iman Saiful Bahari, Hamzah Sakidin
      Quantifying haze from satellite using haze optimized transformation (HOT)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 29, 1407-1416
      http://dx.doi.org/10.12988/ams.2015.5130

Ayub Parlin Ampulembang, Bambang Widjanarko Otok, Agnes Tuti Rumiati, Budiasih
      Bi-responses nonparametric regression model using MARS and its properties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 29, 1417-1427
      http://dx.doi.org/10.12988/ams.2015.5127

S. Ruban Raj, M. Saradha
      Solving hybrid fuzzy fractional differential equations by Adam-Bash forth method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 29, 1429-1432
      http://dx.doi.org/10.12988/ams.2015.4121047

Maria A. Bakholdina, Alexander M. Gortsev
      Optimal estimation of the states of modulated semi-synchronous integrated flow of events in condition of its incomplete observability
      Applied Mathematical Sciences, Vol. 9, 2015, no. 29, 1433-1451
      http://dx.doi.org/10.12988/ams.2015.5135

Amelia Torregosa Laniba, Helen Moso Rara
      Regular weakly star closed sets in bigeneralized topological spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1453-1462
      http://dx.doi.org/10.12988/ams.2015.516

Y. T. Mehraliyev, G. N. Isgendarova
      On the identification of a linear source for the second order hyperbolic equation with integral condition
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1463-1473
      http://dx.doi.org/10.12988/ams.2015.5134

C. S. Ryoo
      Carlitz's type twisted (h,q)-tangent numbers and polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1475-1482
      http://dx.doi.org/10.12988/ams.2015.5112

C. S. Ryoo
      Symmetric identities for Carlitz's type twisted tangent polynomials using twisted tangent zeta function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1483-1489
      http://dx.doi.org/10.12988/ams.2015.5144

Maizah Hura Ahmad, Pung Yean Ping, Siti Roslindar Yaziz, Nor Hamizah Miswan
      Forecasting Malaysian gold using a hybrid of ARIMA and GJR-GARCH models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1491-1501
      http://dx.doi.org/10.12988/ams.2015.5124

Y. Immanuel, Bapuji Pullepu, C. K. Kirubhashankar
      Casson flow of MHD fluid moving steadily with constant velocity
      Applied Mathematical Sciences, Vol. 9, 2015, no. 30, 1503-1508
      http://dx.doi.org/10.12988/ams.2015.5153

P. Chandra sekar, S. Ganesh, A. Mohamed Ismail, C. K. Kirubhashankar
      Unsteady MHD flow of an exponentially stretching sheet with heat source through porous medium
      Applied Mathematical Sciences, Vol. 9, 2015, no. 31, 1509-1516
      http://dx.doi.org/10.12988/ams.2015.5132

G. Y. Sohn, J. K. Kwon
      A note on twisted Changhee polynomials and numbers with weight
      Applied Mathematical Sciences, Vol. 9, 2015, no. 31, 1517-1525
      http://dx.doi.org/10.12988/ams.2015.4121030

K. Vengata Krishnan, P. Selvaraju
      Graceful labeling of S(n,n-3)+K1
      Applied Mathematical Sciences, Vol. 9, 2015, no. 31, 1527-1530
      http://dx.doi.org/10.12988/ams.2015.5118

Khyrina Airin Fariza Abu Samah, Burairah Hussin, Abd Samad Hasan Basari
      Modification of Dijkstra's algorithm for safest and shortest path during emergency evacuation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 31, 1531-1541
      http://dx.doi.org/10.12988/ams.2015.49681

Benjier H. Arriola
      Isolate domination in the join and corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 31, 1543-1549
      http://dx.doi.org/10.12988/ams.2015.512

Yehia A. Abdel-Aziz, Muhammad Shoaib
      Periodic solutions for rotational motion of an axially symmetric charged satellite
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1551-1563
      http://dx.doi.org/10.12988/ams.2015.46431

Fauziah Kasmin, Azizi Abdullah, Anton Satria Prabuwono
      Ensembles of normalization techniques to improve the accuracy of Otsu method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1565-1578
      http://dx.doi.org/10.12988/ams.2015.517

K. Teerapabolarn
      A pointwise Poisson approximation for independent binomial random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1579-1582
      http://dx.doi.org/10.12988/ams.2015.5149

Jong-Sook Bae, Seong-Hoon Cho
      Fixed point theorems for multivalued maps in metric spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1583-1592
      http://dx.doi.org/10.12988/ams.2015.5140

K. Teerapabolarn
      Pointwise negative binomial approximation for geometric summands
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1593-1596
      http://dx.doi.org/10.12988/ams.2015.5150

Section on Mathematical Education

Catarina Cosme, Cecilia Costa
      Creating and developing a mathematical research school in a peripheral country: the case of norms having matrix values
      Applied Mathematical Sciences, Vol. 9, 2015, no. 32, 1597-1605
      http://dx.doi.org/10.12988/ams.2015.5181


Journals | Books | Indexing and abstracting | Author guidelines | Open access